# SDR 95ZZZY0940

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5188B
- Make and model: Bolkms BK117B1
- Aircraft serial: 7163
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Resistor
- Part number: RV2NBYSD103B
- Condition: Defective
- Location: Co-Pilot Lights
- Part time: 290 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS INSTRUMENT LIGHTS FLICKER. REPLACED WITH NEW VARIABLE RESISTOR UNIT CORRECTED PROBLEM.
